| Model Number |
NA-201SX-4021 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the single use aspiration needle was not locking when it was inside the patient and became stuck and wouldn't move.The issue occurred during sedation while device was inside the patient for an endobronchial ultrasound procedure.The intended procedure was completed using an olympus back-up device with delay.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.